# SDR AALA20090802LGA03

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 61,282 hours, 31,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 24304
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHTS OUT.  REPLACED FORWARD EMERGENCY BATTERY PACK.  OPS CHECK NORMAL.
